# SDR UALA2012070503585

- Difficulty date: July 5, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 74,098 hours, 8,750 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LEFT REVERSER REAR RUBSTRIP WORN AND CRACKED.  SUPPLEMENTAL DATA UPDATE, REMOVED DAMAGED RUB STRIP ON NR 3 ENG LT REV HALF.  COMPLETED REMOVAL OF NR 3 ENG REV UP TO STEP F.(5) PER MM.  NEED TO CONTINUE FROM STEP F.(6) PER MM.  CONTINUED FROM STEP 2F ( 6) PG 403 TO PG 407 OF MM 78-31-01.  INSTALL NR 3 ENGINE THRUST REVERSER PER MM.  STARTED LEFT NR 3 ENG.  THRUST REVERSER HALF COMPLETED INSTALLATION PER MM TO TASK H NR 20 AT PAGE 416 CONT OF AMIS ITEM 0982087.  CONTINUED INSTALLATION THRU STEP (27) P.  NEED TO CONTINUE TO END.  ACCOMPLISHED INSTALLATION FROM STEP 28 PG 418 TO END.
